Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Never seen this question before...PLEASE HELP!
Jul 4, 2005

Dr. Bob,

Thank you for all you do. Quickly, my doctor prescribed me on Combavir 19 hours after a risky (or at least I think risky) encounter, then told me to go see an HIV Specialist for more info. 2 weeks into the Combavir I go see the Specialist who then prescribes a 3rd drug, Virucept or something like that. Now, since I started the 3rd drug later than the other 2, do I have to continue taking all of them out to 6 weeks in order to make up for the 2 when I wasn't taking the Virucept? Please help. I'm totally confused! Thanks.

Response from Dr. Frascino

Hello,

I think that is a question you will need to pose to your HIV specialist who prescribed your PEP therapy. The best I can offer is that a full course of PEP runs 28 days. Your two-drug regimen (Combivir) was most likely intensified with the third drug for a very good reason. I see no need to be "confused." Just talk to your HIV specialist, OK?

Good luck.

Dr. Bob



Previous
3rd ATTEMPT: HIV-murderer? he spit (blood?) into my rectum!
Next
I thought there was a condom...... much reason for concern?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement